Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 65, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 4, 2020, 6:28 PM EDT for 5 counties in Pennsylvania. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2020, 6:28 PM EDT (22:28 UTC)
- Expired
- Jun 4, 2020, 7:15 PM EDT
- In force
- 47 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cumberland County, PA, Franklin County, PA, Huntingdon County, PA, Juniata County, PA, Perry County, PA
The radar
The State College radar (KCCX), 90 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 6:38 PM EDT | TSTM WND DMG | Willow Hill, PA | TREES DOWN ACROSS HILL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
313
WUUS51 KCTP 042228
SVRCTP
PAC041-055-061-067-099-042315-
/O.NEW.KCTP.SV.W.0065.200604T2228Z-200604T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
628 PM EDT Thu Jun 4 2020
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Southeastern Huntingdon County in central Pennsylvania...
Northeastern Franklin County in south central Pennsylvania...
Southwestern Juniata County in central Pennsylvania...
Southwestern Perry County in south central Pennsylvania...
Northwestern Cumberland County in south central Pennsylvania...
* Until 715 PM EDT.
* At 628 PM EDT, a severe thunderstorm was located over
Fannettsburg, moving northeast at 30 mph. This storm has produced
wind damage already.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, roofs, and siding.
* Locations impacted include...
Newville, Upper Strasburg, Roxbury, Willow Hill, Big Spring State
Park, Doylesburg, Fannettsburg, Orrstown, Shade Gap and New
Germantown.
This includes The Pennsylvania Turnpike from mile markers 185 to 214.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4006 7787 4010 7791 4034 7777 4032 7750
4018 7736 4006 7754 4004 7779
TIME...MOT...LOC 2228Z 225DEG 28KT 4007 7782
HAIL...<.75IN
WIND...60MPH
$$
Dangelo1 follow-up statement
190
WWUS51 KCTP 042305
SVSCTP
Severe Weather Statement
National Weather Service State College PA
705 PM EDT Thu Jun 4 2020
PAC055-061-042315-
/O.CAN.KCTP.SV.W.0065.000000T0000Z-200604T2315Z/
Huntingdon PA-Franklin PA-
705 PM EDT Thu Jun 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HUNTINGDON AND
NORTHEASTERN FRANKLIN COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
south central and central Pennsylvania.
LAT...LON 4012 7756 4013 7759 4018 7762 4023 7761
4023 7765 4026 7765 4026 7767 4027 7766
4029 7767 4027 7771 4033 7773 4032 7750
4018 7736 4007 7754
TIME...MOT...LOC 2305Z 226DEG 30KT 4028 7749
$$
PAC041-067-099-042315-
/O.CON.KCTP.SV.W.0065.000000T0000Z-200604T2315Z/
Juniata PA-Perry PA-Cumberland PA-
705 PM EDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHWESTERN JUNIATA...SOUTHWESTERN PERRY AND NORTHWESTERN
CUMBERLAND COUNTIES...
At 705 PM EDT, a severe thunderstorm was located near Colonel Denning
State Park, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, roofs, and siding.
Locations impacted include...
Newville, Big Spring State Park and New Germantown.
This includes The Pennsylvania Turnpike from mile markers 202 to 214.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4012 7756 4013 7759 4018 7762 4023 7761
4023 7765 4026 7765 4026 7767 4027 7766
4029 7767 4027 7771 4033 7773 4032 7750
4018 7736 4007 7754
TIME...MOT...LOC 2305Z 226DEG 30KT 4028 7749
HAIL...<.75IN
WIND...60MPH
$$
DangeloWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:34 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 4, 3:34 PM EDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service State College PA 334 PM EDT Thu Jun 4 2020 .SYNOPSIS... Warm and humid conditions will continue this late this afternoon into Saturday with numerous thunderstorms, some severe, forming across much of the region today with showers and thunderstorms most concentrated over the southeast third of the state. Cooler and less humid air will arrive Saturday night and promote pleasant and dry weather Sunday through Tuesday. Expect temperatures and humidity levels to trend higher into midweek ahead of the next frontal system. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... ML cape has increased to between 500-1000 J/KG across much of the southern half of the CWA at 19Z, while sfc based Cape is up to over 2000 j/kg across the Laurel Highlands where the strongest convection is currently firing and moving ENE. Expect the radar screen across the southern two thirds of the CWA to light up through early this evening, as a blend of multicell clusters and discrete strong to svr supercell storms track ENE across the current SVR TSRA Watch 250 (ahead of a larger-scale line of severe convection with bowing segments moves in from eastern Ohio this evening). The lead storms will continue to strengthen over the next several hours as they move into the warmer and more humid airmass in place across the Lower Susq Valley with temps in the mid to upper 80s. Temps elsewhere late this afternoon will range from the upper 60s to low 70s across the Nrn Tier of PA where thicker clouds are more widespread, to the upper 70s and l80s over the rest of central PA and the Laurel Highlands. The TSRA may train from west to east in some areas. WPC's D1 MRGL ERO covers the entire area with latest high res models and HREF mean showing spotty 1-2" amounts. This rainfall could produce some isolated flooding particularly in urban areas, but the overall risk of FF is low especially given 14-day rainfall departures that are generally 25-50% of normal. The convection will move east/decrease in coverage early tonight with mostly cloudy skies into Friday morning. Max/min temps will be above average with the largest departure from normal in lows tonight. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... Warm and humid conditions continue on Friday with isolated to scattered aftn storms expected to form again in weakly forced environment along the terrain/lee trough axis and drift slowly east/southeast. 00Z HREF mean shows PWs climbing to 1.75 inches over parts of south central/southeast PA with 1000-2000 J/kg of MUCAPE expected during peak heating. The main threat will be locally heavy rain as pulse storms become nearly stationary. Given recent rainfall departures, an isolated FF risk would be confined mainly to the more vulnerable/urban areas where heavy rain rates may occur. Expect convective coverage to diminish again into Friday night. An upper trough over Ontario and Quebec will deepen across the Northeast and Mid-Atlantic vicinity on Saturday. A moist boundary layer will be in place as a cold front moves southeast across the region during the morning and early afternoon. The SPC D3 outlook does not even have the area in general tstm risk so its looking like mainly passing showers with fropa early Saturday. Cooler and drier/less humid air will arrive in the wake of the front by Saturday night. && .LONG TERM /SUNDAY THROUGH THURSDAY/... Pleasant and comfortable weather expected Sunday through Tuesday with a mix of sun/clouds and low humidity. We should see a warming trend heading into the middle of next week, as the remnants of TS Cristobal move up the MS valley and help build an upper-level ridge over the eastern United States. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... Focus late this afternoon will be on increasing coverage of sowers and locally strong to severe thunderstorms. Will include a 3-4 hour tempo group for TSRA with brief strong wind gusts and MVFR at all TAF sites except for KBFD where mainly BKN-OVC VFR and cloudy/cooler conditions will prevail through this evening. light and variable wind and associated radiational cooling may promote patchy fog late this evening, mainly in those spots that receive rain this afternoon. Outlook... Fri...AM low cigs possible N Mtns. Scattered PM tsra impacts. Sat...AM low cigs possible W Mtns. Sun-Mon...No sig wx expected. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Lambert/Steinbugl LONG TERM...Lambert/Evanego AVIATION...Fitzgerald/Lambert
Hazardous weather outlook, Jun 4, 2:34 PM EDT, 3 hours 54 minutes before
Hazardous Weather Outlook National Weather Service State College PA 234 PM EDT Thu Jun 4 2020 PAZ004>006-037-051845- Warren-McKean-Potter-Tioga- 234 PM EDT Thu Jun 4 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ042-051845- Sullivan- 234 PM EDT Thu Jun 4 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ010>012-017>019-024-025-033-041-045-046-049-051-053-051845- Elk-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Somerset-Northern Lycoming- Southern Clinton-Southern Lycoming-Union-Montour-Columbia- 234 PM EDT Thu Jun 4 2020 ...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ026>028-034>036-050-052-056>059-063>066-051845- Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Snyder- Northumberland-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams- York-Lancaster- 234 PM EDT Thu Jun 4 2020 ...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Locally heavy rainfall is expected with many of these storms. Flooding may result. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Locally heavy rainfall is possible Friday afternoon and may produce isolated flooding primarily in more sensitive urban areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 4, 6:17 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service State College PA
617 PM EDT Thu Jun 4 2020
PAZ058-042245-
Schuylkill PA-
617 PM EDT Thu Jun 4 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SCHUYLKILL COUNTY UNTIL
645 PM EDT...
At 615 PM EDT, Doppler radar indicated strong thunderstorms over
much of Schuylkill County, moving east at 35 mph.
Wind gusts 40 to 50 mph and penny size hail are possible.
Locations impacted include...
Pottsville, Tamaqua, Schuylkill Haven, Shenandoah, Minersville,
Mahanoy City, Frackville, St. Clair, Ashland, Orwigsburg, Mcadoo,
Pine Grove, Port Carbon, Tremont, Girardville, Hometown, Tuscarora,
New Philadelphia, Friedensburg and Grier City-Park Crest.
This includes the following COVID-19 Test Sites...
Geisinger Orwigsburg...
Geisinger St. Luke's Hospital...
Lehigh Valley Health Network...
and West Penn Medical Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4070 7581 4064 7598 4059 7601 4058 7603
4058 7607 4053 7617 4052 7634 4050 7638
4073 7650 4091 7605 4090 7602 4091 7600
4081 7589 4073 7576
TIME...MOT...LOC 2215Z 269DEG 34KT 4056 7625
GartnerLocal storm report, Jun 4, 6:19 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
619 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TSTM WND DMG 1 W MYERSTOWN 40.37N 76.33W
06/04/2020 LEBANON PA AMATEUR RADIO
TREE DOWN IN JACKSON TOWNSHIP.
&&
SDTLocal storm report, Jun 4, 6:20 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
620 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 3 NE MERCERSBURG 39.86N 77.86W
06/04/2020 FRANKLIN PA 911 CALL CENTER
TREES AND WIRES DOWN ON LEMAR ROAD.
&&
ARTLocal storm report, Jun 4, 6:24 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
624 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 2 WSW PENN NATIONAL RAC 40.39N 76.70W
06/04/2020 DAUPHIN PA PUBLIC
MULTIPLE TREES AND WIRES DOWN ACROSS ROUTE
443.
&&
SDTSpecial weather statement, Jun 4, 6:25 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service State College PA
625 PM EDT Thu Jun 4 2020
PAZ026>028-042330-
Juniata PA-Huntingdon PA-Mifflin PA-
625 PM EDT Thu Jun 4 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON...MIFFLIN...
AND JUNIATA COUNTIES UNTIL 730 PM EDT...
At 624 PM EDT, Doppler radar indicated a strong thunderstorm near
Allensville, moving northeast at 35 mph.
Wind gusts 40 to 50 mph and penny size hail are possible.
Locations impacted include...
Lewistown, Burnham, Belleville, Milroy, Highland Park, Yeagertown,
Strodes Mills, Reedsville, Juniata Terrace, Allensville, Mexico,
Alfarata, Reeds Gap State Park, Mcalevys Fort, Belltown, Walnut,
Seven Mountains, Mifflintown, Port Royal and Thompsontown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
If on or near an area lake, get off of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4048 7796 4058 7797 4075 7763 4081 7748
4055 7720 4051 7731 4041 7786
TIME...MOT...LOC 2224Z 247DEG 29KT 4054 7789
LambertLocal storm report, Jun 4, 6:28 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
628 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
06/04/2020 FRANKLIN PA 911 CALL CENTER
TREES AND WIRES DOWN ON SOUTH 3RD ST.
&&
ARTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:15 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 45 min |
| Jun 3, 8:52 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 23 min |
| Jun 4, 2:14 PM EDT | Special Weather Statement | CTP | Fulton | 31 min |
| Jun 4, 2:45 PM EDT | Special Weather Statement | CTP | Fulton | 30 min |
| Jun 4, 3:00 PM EDT | Special Weather Statement | CTP | Centre | 30 min |
| Jun 4, 3:11 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton, Huntingdon | 49 min |
| Jun 4, 3:22 PM EDT | Special Weather Statement | CTP | Huntingdon | 38 min |
| Jun 4, 3:23 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 52 min |
| Jun 4, 3:44 PM EDT | Special Weather Statement | CTP | Dauphin, Juniata | 46 min |
| Jun 4, 3:52 PM EDT | Special Weather Statement | CTP | Centre | 53 min |
| Jun 4, 4:06 PM EDT | Special Weather Statement | CTP | Mifflin | 24 min |
| Jun 4, 4:25 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
| Jun 4, 4:35 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry | 40 min |
| Jun 4, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 54 min |
| Jun 4, 4:43 PM EDT | Special Weather Statement | CTP | Centre | 62 min |
| Jun 4, 4:52 PM EDT | Special Weather Statement | CTP | Clinton | 53 min |
| Jun 4, 4:59 PM EDT | Tornado Warning | CTP | Dauphin, Lebanon, Perry | 46 min |
| Jun 4, 5:14 PM EDT | Special Weather Statement | CTP | Blair | 61 min |
| Jun 4, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 60 min |
| Jun 4, 5:18 PM EDT | Special Weather Statement | CTP | Fulton | 57 min |
| Jun 4, 5:27 PM EDT | Special Weather Statement | CTP | Adams | 33 min |
| Jun 4, 5:30 PM EDT | Special Weather Statement | CTP | Lycoming | 45 min |
| Jun 4, 5:34 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon, Schuylkill | 116 min |
| Jun 4, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 47 min |
| Jun 4, 5:45 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton | 60 min |
| Jun 4, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 37 min |
| Jun 4, 5:56 PM EDT | Special Weather Statement | CTP | Adams | 34 min |
| Jun 4, 6:00 PM EDT | Areal Flood Advisory | CTP | Franklin | 2 hr |
| Jun 4, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 20 min |
| Jun 4, 6:16 PM EDT | Flash Flood Warning | CTP | Lebanon, Schuylkill | 3 hr |
| Jun 4, 6:17 PM EDT | Special Weather Statement | CTP | Schuylkill | 28 min |
| Jun 4, 6:25 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 65 min |
| Jun 4, 6:25 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 35 min |
| Jun 4, 6:31 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 59 min |
| Jun 4, 6:32 PM EDT | Special Weather Statement | CTP | Cambria, Clearfield, Elk, Somerset | 73 min |
| Jun 4, 6:33 PM EDT | Special Weather Statement | CTP | Clinton | 27 min |
| Jun 4, 6:41 PM EDT | Special Weather Statement | CTP | Adams | 34 min |
| Jun 4, 6:45 PM EDT | Special Weather Statement | CTP | Huntingdon | 30 min |
| Jun 4, 6:55 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Huntingdon, Juniata, Mifflin, Perry | 50 min |
| Jun 4, 6:57 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 33 min |
| Jun 4, 7:13 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 62 min |
| Jun 4, 7:17 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 58 min |
| Jun 4, 7:20 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry | 25 min |
| Jun 4, 7:30 PM EDT | Special Weather Statement | CTP | York | 30 min |
| Jun 4, 7:33 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon | 42 min |
| Jun 4, 7:41 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Juniata, Lebanon, Northumberland, Perry and 2 more | 49 min |
| Jun 4, 7:56 PM EDT | Special Weather Statement | CTP | Cameron | 49 min |
| Jun 4, 7:59 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 61 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.